On the Expressive Power of Permanents and Perfect Matchings of Matrices of Bounded Pathwidth/Cliquewidth - Archive ouverte HAL Access content directly
Journal Articles Theory of Computing Systems Year : 2010

On the Expressive Power of Permanents and Perfect Matchings of Matrices of Bounded Pathwidth/Cliquewidth

Dates and versions

hal-00480717 , version 1 (04-05-2010)

Identifiers

Cite

Laurent Lyaudet, Uffe Flarup. On the Expressive Power of Permanents and Perfect Matchings of Matrices of Bounded Pathwidth/Cliquewidth. Theory of Computing Systems, 2010, 46 (4), pp.761-791. ⟨10.1007/s00224-009-9241-3⟩. ⟨hal-00480717⟩
42 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More